thanks for the info.;) I do believe the there is some type of connection between tendenitis and crohn's if not the disease of crohn's then the medications. I'm going to look into that a little more. My uncle is a pharmasist and he said that why Pentasa can cause hair loss is because of the loss of cell growth due to the meds. Kinda like chemo meds. Everyone reacts to medications differently as soon as I stop taking the drug within a week my hair stops falling out and within a wk of taking it, it starts to falling out again. I do not have the same prob. with Asacol though. Although, I've noticed that when I start taking the 5-ASA agents my tendenitis gets worse. It does say it can cause arthritis, so why not tendenitis. I am determined to find an answer because I refuse to live my life this way. I know my Vit. D is low, and I do take vits for that. I'm so tired all the time. I hate, it I can deal with the ulcer pain, I've been really with that for yrs, but I cant deal with the tendenitis. I cant even walk unless I have a cast boot on. I have two toddlers, who deserve a mom who can run & jump with them.